# SDR AALA20110414TUL12

- Difficulty date: April 14, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- Aircraft time: 67,181 hours, 35,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBFLOOR INBOARD OF FORWARD SERVICE DOOR STATIONS 160 TO 200.  INSTALLED SUBFLOOR DOUBLER INBOARD OF FORWARD SERVICE DOOR STATIONS 160 TO 200 PER AARD 53-20-00-16.
